advertisement
Question
Posted by: Lorraine | 2010/03/11

tablets

My daughter is 21 months old. It looks like she might have eaten 1 or two Eltroxin tablets 0.1mg . Could this be serious Please help.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cyberdoc | 2010/03/15

Reply to cyberdoc
Posted by: Dr Bets | 2010/03/11

Dear Lorraine
Never use this site for emergency advice - I sometimes only get time to look at it late at night! Yes, it may be a problem so please take her to the pediatrician as soon as possible. It may cause agitation, confusion, irritability, hyperactivity, sweating, headaches, fever, widened pupils, fits, palpitations and diarrhoea.

dr Bets

Reply to Dr Bets

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement